# SDR HALA20231004219

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 38,500 hours, 6,140 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,004 hours, 6,174 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON APPROUCH AUTO FLT: A/THR OFF ENG THRUST LOCKED  ENG EPR MODE FAULT CLEARED ANT RETURNED. AFTER LANDING: FAULT: REVERSE FAULT ENG1: MINOR FAULT AIR: PACK 2 REGUL FAULT PACK 2 RAM DOOR CLOSED. REMOVED AND REPLACED #1 EEC PER AMM 73-21-34-400-804-A DUE TO PFR FAULTING BOTH EEC 1 CHANNELS A + B.
